×

zbMATH — the first resource for mathematics

Found 20 Documents (Results 1–20)

100
MathJax
Sleeman, B. D. (ed.) et al., Ordinary and partial differential equations. Volume IV. Proceedings of the twelfth Dundee conference held at the University of Dundee, UK, June 22-26, 1992. In honour of Professor D. S. Jones. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 289, 72-92 (1993).
MSC:  34C15 34C23 92C20
PDF BibTeX XML Cite

Filter Results by …

Document Type
all top 5
Year of Publication
all top 3
Classification